# SDR R61A201605170362

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 20,538 hours, 16,144 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2008031767
- Condition: Failed
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG ELECTRICAL ODOR IN THE FLIGHT DECK AND CABIN.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R PACK NR 1 AIR CYCLE MACHINE IAW AMM AND OPS CHECKED GOOD. TIMES WILL BE PROVIDED WHEN AVAILABLE.
